Adaptive controllers for a piezoelectric actuator without and with discontinuity
by P.R. Nwagoum Tuwa; Arnaud Notue Kadjié; Paul Woafo
International Journal of Mechatronics and Automation (IJMA), Vol. 6, No. 1, 2017

Abstract: This paper deals with the dynamics and adaptive control of a piezoelectric micro-electromechanical device without and with discontinuity. The modelling of the device with a discontinuity is carried out and its dynamics is studied using the bifurcation diagram to observe the regions of periodic and chaotic motions. The Lyapunov theory is used to design adaptive controllers to restore the prescribed dynamics of the system when it is subjected to a short variation of one of its parameters. The efficiency of the controllers is tested using numerical simulations.

Online publication date: Tue, 03-Jul-2018

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mechatronics and Automation (IJMA):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com